# SDR IXXA2021111001

- Difficulty date: October 4, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 255T42751
- Condition: Cracked
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INBOARD ATTACH ANGLE FOR P33 PANEL IN MEC IS CRACKED AMES NR 136876-0100-0007
